Teen Health Community
Thrush
About This Community:

This patient support community is for discussions relating to teen health, including abuse, acne and skin, alcohol and drugs, ADD/ADHD, exercise, growth disorders, infectious diseases, learning disorders, nutrition, piercings and tattoos, teen pregnancy, relationships, safe sex, sports injuries, STDs, vaccines, and weight loss.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Thrush

For the past few days I have been experiencing soreness, itchiness and a burning sensation in my vagina, usually while I pee or my boyfriend touches me. I am also taking the pill and antibiotics at the moment. I was wondering if either of these medications could be the cause of this thrush? Thanks
351246_tn?1379685732
Hi!
Yes, being on pills and taking antibiotics can both increase the risk of thrush. Also, redness, pain, soreness in vagina can be due to bacterial infection, bacterial vaginosis or due to a STD. Hence, though there is a huge chance that you have developed vaginal thrush, your gynecologist needs to confirm this first. If it is thrush you will probably need to apply vaginal antifungal medication for a few days. Sometime oral medication is also given.  Please consult your gynecologist.
Take care!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Teen Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Adolescent Health Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom